| Model Number |
BF-P180 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: reasonably known information suggests probable causes such as damage on ccd unit.The most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed during the device evaluation, that the bronchovideoscope displayed a noisy image due to damage on ccd unit.There was no patient involvement.